# SDR SIMA20150730001

- Difficulty date: July 30, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 28,719 hours, 25,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Defective
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN PASSENGER DOOR DIFFICULT TO OPEN & CLOSE PROPERLY.  INSTALLED & INDEXED MAIN CABIN DOOR HANDLE IAW 52-11-01.
